MathSciNet Relay Station
MathSciNet bibliographic data
MR422974 (54 #10958) 42A08
Linnik, I. Ju. A multidimensional analogue of G. Szegő's limit theorem. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), no. 6, 1393–1403, 1439.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement